# SDR UPS04M43084

- Difficulty date: September 9, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergeny Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS ARE ON WHEN EMERGENCY LIGHT SWITCH IS IN THE ARM POSITION.  FOUND EMERGENCY LIGHTS CONTROL C/B POPPED.  RESET C/B AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM REF AMM 33-50-00, CHECKS GOOD AT THIS TIME.
